# SDR MALA976272

- Difficulty date: December 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403XJ
- Make and model: Saab 340B
- Aircraft serial: 340B403
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON GEAR RETRACTION AFTER TAKEOFF, GEAR WOULD NOT RETRACT.  MAINTENANCE COMPLETED SEVERAL GEAR SWINGS.  CLEANED AND LUBED GEAR SWITCHES.  OPS CHECKS GOOD.
